A Canonical Compatible Metric for Geometric Structures on by Lauret J.

By Lauret J.

Show description

Read or Download A Canonical Compatible Metric for Geometric Structures on Nilmanifolds PDF

Similar mathematics books

The Mathematics of Paul Erdos II (Algorithms and Combinatorics 14)

This can be the main finished survey of the mathematical lifetime of the mythical Paul Erd? s, essentially the most flexible and prolific mathematicians of our time. For the 1st time, the entire major components of Erd? s' study are coated in one venture. due to overwhelming reaction from the mathematical group, the undertaking now occupies over 900 pages, prepared into volumes.

Extra resources for A Canonical Compatible Metric for Geometric Structures on Nilmanifolds

Example text

For some ϕ = (ϕ1 , ϕ2 ) ∈ GL(n1 ) × GL(n2 ), then it is easy to see that jμ (Z ) = ϕ1 jμ ϕ2t Z ϕ1t , ∀Z ∈ n2 . Acknowledgements I wish to express my gratitude to the whole Yale University Math Department for its hospitality during the academic years 2002/03. References 1. Apostolov, V. : The Riemannian Goldberg-Sachs theorem, Int. J. Math. 8 (1997), 421–439. 2. , Tricerri F. : Generalized Heisenberg groups and Damek-Ricci harmonic spaces, Lect. Notes in Math, 1598 (1995) Springer-Verlag, Berlin Heidelberg.

On the classification of geometric structures on nilmanifolds, preprint 2003. 24. -V. : Anti-complexified Ricci flow on compact symplectic manifolds, J. reine angew. Math. 530 (2001), 17–31. 25. : On the real moment map, Math. Res. Lett. 8 (2001), 779–788. 26. , Fogarty, J. : Geometric Invariant Theory, 3rd edn, Berlin-Heidelberg: Springer Verlag (1994). 27. : A stratification of the null cone via the momentum map, Amer. J. Math. 106 (1984), 1281–1329 (with an appendix by D. Mumford). 28. Richardson, R.

Blair, D. : Critical associated metrics on symplectic manifolds, Contemp. Math. 51 (1986), 23–29. 6. Blair, D. : Critical associated metrics on contact manifolds II, J. Aust. Math. Soc. 41 (1986), 404–410. 7. : Characteristic nilpotent Lie algebras and symplectic structures, preprint 2004. 8. -D. : Recent developments on the Ricci flow, Bull. Amer. Math. Soc. 36 (1999), 59–74. 9. , Leite, M. : Negative Ricci curvature on complex simple Lie groups, Geom. Dedicata 17 (1984), 207–218. 10. Dotti, I.

Download PDF sample

Rated 4.96 of 5 – based on 30 votes